Corney and Drummond Reply to "Gaussian quantum Monte Carlo methods for fermions and bosons"

Corney, J. F. and Drummond, P. D. (2006) Corney and Drummond Reply to "Gaussian quantum Monte Carlo methods for fermions and bosons". Physical Review Letters, 96 18: 188902.1-188902.1. doi:10.1103/PhysRevLett.96.188902

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ79730.pdf Full text (open access) application/pdf 39.29KB 0

Author Corney, J. F.
Drummond, P. D.
Title Corney and Drummond Reply to "Gaussian quantum Monte Carlo methods for fermions and bosons"
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
1079-7114
Publication date 2006-01-01
Sub-type Discussion - responses, round table/panel discussions, Q&A, reply
DOI 10.1103/PhysRevLett.96.188902
Open Access Status File (Publisher version)
Volume 96
Issue 18
Start page 188902.1
End page 188902.1
Total pages 1
Editor George Basbas
Jack Sandweiss
Reinhardt B. Schuhmann
Stanley G. Brown
Place of publication College Park, MD, United States
Publisher American Physical Society
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Article # 188902

Document type: Journal Article
Sub-type: Discussion - responses, round table/panel discussions, Q&A, reply
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 18:32:05 EST